# SDR YENA20110924343

- Difficulty date: September 24, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 1900047
- Aircraft time: 14,525 hours, 8,594 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702286B
- Part serial: 3236
- Condition: Failed
- Location: Le Slat
- Part time: 5,023 hours, 3,065 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 1179 BOS-EWR, STRAIGHT AND LEVEL FLIGHT AT 180 KNOTS FLAPS WERE ALREADY AT 1 WHEN WE RECEIVED A SLAT FAIL EICAS MESSAGE.  FLAP HANDLE WAS NOT MOVED WHEN WE GOT THE FAILURE.  PERFORMED FIM PROCEDURES 27-81-00-810-805A SUBTASK 810-028-A FOUND TO BE IN A TRANSITORY CONDITION.  CYCLED SLAT/FLAPS SEVERAL TIMES AND POWER DOWN AIRCRAFT.  REF TSI 7925 IF NO FAULTS FOUND REPLACED LEFT WING OUTBD SKEW SENSOR DUE TO PREVIOUS HIT ON SAME ITEM.  REMOVED AND REPLACED LEFT OUTBD SKEW SENSOR.  OPS CHECK OK.
